# SDR IXXA110043O

- Difficulty date: May 30, 2011
- Submitted: June 2, 2011
- Operation: Air carrier
- Aircraft: N605AL
- Make and model: Doug DC-8-73F
- Aircraft serial: 46106
- Aircraft time: 101,782 hours, 27,342 cycles
- System (JASC): 7830 · Engine Thrust Reverser
- Part: Lock Sensor
- Part number: SP478210
- Part serial: 1321
- Condition: Defective
- Location: Thrust Reverser
- Part time: 101,782 hours, 27,342 cycles
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF, NR 2 THRUST REVERSER LIGHT WAS BLINKING.  THE CREW ACTUATED THE EMERGENCY STOW PUMP BUT NO HELP.  THEY RETURNED TO DEPARTURE AND UPON LANDING THE LIGHT WENT OUT.  MX TROUBLESHOT THE THRUST REVERSER SYS AND FOUND RT UPPER AND LOWER THRUST REVERSER LOCKING SENSORS BAD.  THEY REPLACED BOTH LOCKING SENSORS.  OPS CHECK GOOD IAW MM 78-35-1.  ACFT WAS RETURNED TO SERVICE.
